Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke



Publications [#235405] of Pankaj K. Agarwal

Papers Published

  1. Agarwal, PK; Latombe, J-C; Motwani, R; Raghavan, P, Nonholonomic path planning for pushing a disk among obstacles, in IEEE Conference on Robotics and Automation, Proceedings - IEEE International Conference on Robotics and Automation, vol. 4 (1997), pp. 3124-3129 (Also appears in the abstracts of the First CGC Workshop on Computational Geometry.)
    (last updated on 2018/10/19)

    We consider the path-planning problem for a robot pushing an object in an environment containing obstacles. This new variant of the classical robot path-planning problem has several interesting geometric aspects, which we explore. We focus on the setting where the robot makes a point contact with the object which is assumed to be a unit disk, while the obstacles are assumed to be polygonal.
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320